# SDR EE4Y2024100820975

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Zone 100
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUR CUSTOMER REPORT US, THE FUSELAGE SKIN WITH EXISTING TOOL MARKS AT FR 15, STR-22LH +115MM, EVALUATED AFFECTED AREA, FOUND IT OUT OF LIMITS IAW ERJ190 PART II SRM 53-10-01 AD51, PARAG 4B, TABLE 102, FIG 101. DUE TO THIS FACT WE ARE CONTACTING ERJ FOR TECHNICAL SUPPORT EVALUATION AND APPROVAL.  PERFORMED PERMANENT REPAIR AT FORWARD FUSELAGE, EXTERNAL SKIN AT FR14+140MM TO FR15-90MM, BETWEEN STR22LH+30MM AND STR23LH+90MM  IAW COOPESA’S ENGINEERING ORDER N° COO-EO-2024-20670-R00 REV.00 DATED AUG-14-24 AND EMBRAER TECHNICAL DISPOSITION ETD2024-190-020586 REV./ DATED AUG-13-24.  DOCUMENTED ON COOPESA’S ITEM A1P145 21-44 AND ANAC FORM F-101-06 DATED AUG-13-24, INSPECTION INSTRUCTIONS: EXTERNAL LOW FREQUENCY EDDY CURRENT (SDI) NDT PART 6, TASK 51-06-00-250-805A, THRESHOLD OF 20,000FC OR 26,600FH WHICHEVER OCCURS FIRST, INTERVAL OF 20,000FC OR 26,600FH WHICHEVER OCCURS FIRST. THIS IS AN ADDITIONAL AND SPECIFIC INSPECTION REQUIREMENT. IT REPRESENTS THE REPAIR AIRWORTHINESS LIMITATION; HOWEVER, IT DOES NOT DISMISS ANY OTHER EXISTING MAINTENANCE TASK. THRESHOLD IS COUNTED SINCE THE REPAIR ACCOMPLISHMENT.
